# SDR AALA201903129013

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,314 hours, 9,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Asssit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL HAD A DOOR BOTTLE PRESSURE LOW INDICATION.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE L1 DOOR CYLINDER PRESSURE LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
